PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 66 | 1 |
Tytuł artykułu

Integral formula for secantoptics and its application

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some properties of secantoptics of ovals defined by Skrzypiec in 2008 were proved by Mozgawa and Skrzypiec in 2009. In this paper we generalize to this case results obtained by Cieslak, Miernowski and Mozgawa in 1996 and derive an integral formula for an annulus bounded by a given oval and its secantoptic. We describe the change of the area bounded by a secantoptic and find the differential equation for this function. We finish with some examples illustrating the above results.
Słowa kluczowe
EN
Rocznik
Tom
66
Numer
1
Opis fizyczny
Daty
wydano
2012
online
2016-07-24
Twórcy
Bibliografia
  • Benko, K., Cieślak, W., Góźdź, S. and Mozgawa, W., On isoptic curves, An. Stiint. Univ. Al. I. Cuza Iasi Sect¸. I a Mat. 36 (1990), no. 1, 47-54.
  • Cieślak, W., Miernowski, A. and Mozgawa, W., Isoptics of a closed strictly convex curve, Global differential geometry and global analysis (Berlin, 1990), Lecture Notes in Math., 1481, Springer, Berlin, 1991, 28-35.
  • Cieślak, W., Miernowski, A. and Mozgawa, W., Isoptics of a closed strictly convex curve. II, Rend. Sem. Mat. Univ. Padova 96 (1996), 37-49.
  • Gage, M., On an area-preserving evolution equation for plane curves, Nonlinear Problems in Geometry (Mobile, Ala., 1985), Contemp. Math., 51, Amer. Math. Soc., Providence, RI, 1986, 51-62.
  • Green, J. W., Sets subtending a constant angle on a circle, Duke Math. J. 17 (1950), 263-267.
  • Góźdź, S., On Jordan plane curves which are isoptics of an oval, An. Stiint¸. Univ. Al. I. Cuza Iasi. Mat. (N.S.) 42 (1996), no. 1, 127-130.
  • Hilton, H., Colomb, R. E., On orthoptic and isoptic loci, Amer. J. Math. 39 (1917), no. 1, 86-94.
  • Langevin, R., Levitt, G. and Rosenberg, H., Herissons et multiherissons (envellopes parametrees par leur application de Gauss), Singularities (Warsaw, 1985), Banach Center Publ. 20, PWN, Warsaw, 1988, 245-253.
  • Martinez-Maure, Y., Geometric inequalities for plane hedgehogs, Demonstratio Math. 32 (1999), no. 1, 177-183.
  • Michalska, M., A sufficient condition for the convexity of the area of an isoptic curve of an oval, Rend. Sem. Mat. Univ. Padova 110 (2003), 161-169.
  • Miernowski, A., Mozgawa, W., Isoptics of pairs of nested closed strictly convex curves and Crofton-type formulas, Beitr¨age Algebra Geom. 42 (2001), no. 1, 281-288.
  • Mozgawa, W., Skrzypiec, M., Crofton formulas and convexity condition for secantoptics, Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 3, 435-445.
  • Santalo, L., Integral geometry and geometric probability, Encyclopedia of Mathematics and its Applications, vol. 1. Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1976.
  • Skrzypiec, M., A note on secantoptics, Beitrage Algebra Geom. 49, (2008), no. 1, 205-215.
  • Szałkowski, D., Isoptics of open rosettes, Ann. Univ. Mariae Curie-Skłodowska, Sect. A 59 (2005), 119-128.
  • Szałkowski, D., Isoptics of open rosettes. II, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.) 53 (2007), no. 1, 167-176.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2012_66_1_49-62
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.